Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from dizzy spells, light headedness. Taking diclofenac for spondylitis. Side effects of medication?

Hello.. My dad has been suffering from dizzy spells and light headedness for a few weeks now. He was rushed to hospital from work in an ambulance after fainting and not being able to get back up. He had X-rays, an ECG, water and blood tests. He has been back to the doctors since for glucose , more blood and water tests but still unsure what the cause is! He takes diclofenac and has done for years for his spondylitis and someone mentioned that could be causing him feeling the way he is. Can you help please
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
diclofenac used more than 20 days a month for greater than a year will ultimately destroy his kidneys and may cause heart blocks ..... so better to check his kidney functions and echocardiography tests done
take care
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor